# SDR 2004FA0000402

- Difficulty date: March 10, 2004
- Submitted: May 13, 2004
- Operation: General aviation
- Aircraft: N200ET
- Make and model: Beech A200
- Aircraft serial: BC73
- Aircraft time: 13,480 hours, 10,603 cycles
- Engine: Pwa PT6A41
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1015210161R
- Part serial: 476S86
- Condition: Separated
- Location: Te Flaps
- Part time: 3,352 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

CREW RETRACTED FLAPS, FLAPS STOPPED .5000 WAY UP.  SPLIT FLAP SAFETY CIRCUIT STOPPED FLAP RETRACTION.  REVEALED THAT LT IB FLAP ACTUATOR HAD FAILED.  90 DEGREE DRIVE (P/N 50-380153-3) HAD COMPLETELY SEPARATED FROM MAIN BODY (SCREW DRIVE) OF ACTUATOR.  FAILURE WAS CAUSED BY LOCKING PIN IN 90 DEG. DRIVE WHICH HAD NOT BEEN PROPERLY ENGAGED INTO GROOVE IN MAIN BODY AT LAST O/H.  WEAR EVIDENCE SHOWS, PIN WAS IMPROPERLY ENGAGED IN MAIN BODY, DID NOT ENGAGE GROOVE APPROPRIATELY.  GROOVE AND PIN WORE UNTIL IT ALLOWED THE 90 DEGREE DRIVE TO DISENGAGE FROM MAIN BODY, 3352 LANDINGS AND 3753 HOURS SINCE ACTUATOR ASSY WAS LAST OVERHAULED. THERE IS NO PRESCRIBED OVERHAUL TIME OR CYCLE LIMIT REQUIREMENT FOR THIS ACTUATOR.
